# SDR DHL2005764500

- Difficulty date: February 18, 2005
- Submitted: February 19, 2005
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP UPPER SKIN TO T/E WBL 200 PREVIOUS FIBERGLASS REPAIR BECOME DISBONDED (PEELING OFF).  REMOVED TWO EACH PREVIOUS FIBERGLASS REPAIRS & CLEANED AREA FOR NEW REPAIR IAW B727 SRM 51-40-20 FIG 30.  FABRICATED TWO EACH SKIN REPLACEMENTS APPROX 4 X 11 INCHES AND 4 X 10 INCHES AND ONE SPLICE PLATE APPROX 3 X 4 INCHES USING 2024T3 .016 IAW B727 SRM 57-50-2 FIG 3.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO ALL REPAIR SURFACES FOR BONDING.  INSTALLED PARTS & BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 30.  CURED REPAIR CLEANED AND PERFORMED POST INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20.  ALODINED, PRIMED IAW B727 SRM 51-40-20.
